Format

Send to

Choose Destination
Anesth Analg. 2008 May;106(5):1572-4, table of contents. doi: 10.1213/01.ane.0000286176.55971.f0.

Successful resuscitation after ropivacaine and lidocaine-induced ventricular arrhythmia following posterior lumbar plexus block in a child.

Author information

1
Pediatric Anesthesia Unit, American Memorial Hospital, CHU Reims, F-51092, France.

Erratum in

  • Anesth Analg. 2008 Jul;107(1):238.

Abstract

We report the case of a 13-yr-old girl scheduled for knee surgery under general anesthesia and posterior lumbar plexus block. A ventricular arrhythmia developed 15 min after local anesthetic injection. A 20% lipid emulsion was successful in converting the ventricular arrhythmia to a sinus rhythm. This is consistent with previous reports suggesting that lipid emulsion is an effective emergency treatment of local anesthetic toxicity. We recommend the immediate availability of lipid emulsion along with other emergency therapeutics in operating rooms where local anesthetics are used.

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wolters Kluwer
Loading ...
Support Center